A class of probability distribution functions preserving the packing dimension
Author
Abstract
Suggested Citation
DOI: 10.1016/j.spl.2011.07.010
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Xiao, Yimin, 1997. "Packing dimension of the image of fractional Brownian motion," Statistics & Probability Letters, Elsevier, vol. 33(4), pages 379-387, May.
- Xiao, Yimin, 2009. "A packing dimension theorem for Gaussian random fields," Statistics & Probability Letters, Elsevier, vol. 79(1), pages 88-97, January.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Du, Yali & Miao, Junjie & Wu, Dongsheng & Xiao, Yimin, 2015. "Packing dimensions of the images of Gaussian random fields," Statistics & Probability Letters, Elsevier, vol. 106(C), pages 209-217.
- Xiao, Yimin, 2009. "A packing dimension theorem for Gaussian random fields," Statistics & Probability Letters, Elsevier, vol. 79(1), pages 88-97, January.
- Meerschaert, Mark M. & Xiao, Yimin, 2005. "Dimension results for sample paths of operator stable Lévy processes," Stochastic Processes and their Applications, Elsevier, vol. 115(1), pages 55-75, January.
- Falconer, Kenneth J., 2022. "Intermediate dimension of images of sequences under fractional Brownian motion," Statistics & Probability Letters, Elsevier, vol. 182(C).
- Stuart A. Burrell, 2022. "Dimensions of Fractional Brownian Images," Journal of Theoretical Probability, Springer, vol. 35(4), pages 2217-2238, December.
- Daw, Lara & Kerchev, George, 2023. "Fractal dimensions of the Rosenblatt process," Stochastic Processes and their Applications, Elsevier, vol. 161(C), pages 544-571.
- Lou, Shuwen & Ouyang, Cheng, 2016. "Fractal dimensions of rough differential equations driven by fractional Brownian motions," Stochastic Processes and their Applications, Elsevier, vol. 126(8), pages 2410-2429.
More about this item
Keywords
Q˜-representation; Probability distribution function; Packing dimension;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:81:y:2011:i:12:p:1782-1791. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.